# SDR ZW0A0203101

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 37,641 hours, 22,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN FLOOR SUPPORT FLANGES FROM STATION 160 TO 200, RBL 43.  INSTALLED NEW FABRICATED SUPPORT AT STA 160 TO 200, PER SPM 6-70-01.
